# SDR ABXA2014040974

- Difficulty date: April 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FS 452, STRINGER 38R CORRODED AROUND RIVET.  FOUND STRINGER TO BE OUT OF LIMITS.  R & R NEW STRINGER & REPAIR PARTS IAW SRM 53-00-05.  SDR INFO CORRODED, PN 143T3001, SN NONE, PART NAME STRINGER, EXACT FS & BS LOC ON ACFT FROM FS 445 TO FS 467 ST, EXACT STRINGER & WS LOC ON ACFT STRINGER 38R.  ACFT WAS GNDED.
